# SDR ARWA990201

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412151102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 510 - DURING CLIMB-OUT, RADAR QUIT WORKING.  RETURNED TO MIAMI WITHOUT INCIDENT.  REMOVED AND REPLACED RADAR INDICATOR, ANTENNA, AND R/T UNIT.  SYSTEM OPS OK ON THE GROUND PER MM 34-42-0.  REF:  OPER CONTROL NR 98ZZZX562 AND 98ZZZX563.  (X)
